# SDR SWAA970925

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 30713PEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT ENTRYWAY FLOOR LIGHT INOP.  RELAMPED PER BOEING M/M.
